# SDR ASAA2018020423438

- Difficulty date: February 4, 2018
- Submitted: February 8, 2018
- Operation: Air carrier
- Aircraft: N569AS
- Make and model: Boeing 737890
- Aircraft serial: 35184
- Aircraft time: 41,597 hours, 12,747 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Alternator
- Part number: 9387M17P09
- Part serial: HTL21088
- Condition: Faulted
- Location: Nr 1 Engine
- Part time: 41,644 hours, 12,761 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE FAULT FOUND AT FMC CDU, RECENT SHORT TIME MESSAGE CODE 73-11271.   THE ALTERNATOR VOLTAGE INPUT TO THE EEC IS OUT OF RANGE.  ACFT GROUNDED.  REMOVED & REPLACED THE NR 1 ENGINE EEC, ALTERNATOR, & ROTOR IAW AMM 73-21-08. OPS & LEAK CHECKED GOOD.
